# SDR SWAA2025021796900

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 40,915 hours, 19,334 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

L1 WINDOW ARCED IN FLIGHT AND CRACKED.<[01] R&R L1 WINDOW PER AMM 56-11-11; OPS AND LEAK CHECK GOOD.;[02] R&R WINDOW HEAT CONTROL UNIT PER AMM 30-41-11 OPS CHECK PASSED.;[03] AUTHORIZATION NUMBER E042786
